Fundamental function of Rademacher spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2014), pp. 38-46 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In this paper we study the norm of Rademacher sums for some class of rearrangement invariant spaces and find its asymptotic behavior with the growth of the number of summands.
Keywords: Rademacher space, rearrangement invariant space, Lorentz space
Mots-clés : Marcinkiewicz space.
@article{IVM_2014_2_a4,
     author = {A. I. Novikova},
     title = {Fundamental function of {Rademacher} spaces},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {38--46},
     year = {2014},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_2014_2_a4/}
}
TY  - JOUR
AU  - A. I. Novikova
TI  - Fundamental function of Rademacher spaces
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 2014
SP  - 38
EP  - 46
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/IVM_2014_2_a4/
LA  - ru
ID  - IVM_2014_2_a4
ER  - 
%0 Journal Article
%A A. I. Novikova
%T Fundamental function of Rademacher spaces
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 2014
%P 38-46
%N 2
%U http://geodesic.mathdoc.fr/item/IVM_2014_2_a4/
%G ru
%F IVM_2014_2_a4
A. I. Novikova. Fundamental function of Rademacher spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2014), pp. 38-46. http://geodesic.mathdoc.fr/item/IVM_2014_2_a4/

[1] Rademacher H., “Einige Sätze über Reihen von allgemeinen Orthogonalfunktionen”, Math. Ann., 87 (1922), 111–138 | DOI | MR

[2] Rodin V. A., Semenov E. M., “Rademacher series in symmetric spaces”, Anal. Math., 1 (1975), 207–222 | DOI | MR | Zbl

[3] Braverman M. Sh., “Dopolnyaemost podprostranstv, porozhdennykh nezavisimymi funktsiyami v simmetrichnykh prostranstvakh”, Funkts. analiz i ego prilozh., 16:2 (1982), 66–67 | MR | Zbl

[4] Raynaud Y., “Complemented hilbertian subspaces in rearrangement invariant function spaces”, Illinois J. of Math., 39:2 (1995), 212–250 | MR | Zbl

[5] Astashkin S. V., Hernandez F. L., Semenov E. M., “Stricktly singular inclusions of rearrangement invariant spaces and Rademacher spaces”, Studia Math., 193:3 (2009), 269–283 | MR | Zbl

[6] Krein S. G., Petunin Yu. I., Semenov E. M., Interpolyatsiya lineinykh operatorov, Nauka, M., 1978 | MR

[7] Lindenstrauss J., Tzafriri L., Classical Banach spaces, v. II, Function spaces, Springer-Verlag, 1979 | MR | Zbl

[8] Lorentz G. G., “Some new functional spaces”, Ann. Math., 51 (1950), 37–55 | DOI | MR | Zbl

[9] Semenov E. M., “Teoremy vlozheniya dlya banakhovykh prostranstv izmerimykh funktsii”, DAN SSSR, 156:6 (1964), 1292–1295 | Zbl

[10] Montgomery-Smith S. J., “The distribution of Rademacher sums”, Proc. Amer. Math. Soc., 109:2 (1990), 517–522 | DOI | MR | Zbl

[11] Astashkin S. V., “Funktsii Rademakhera v simmetrichnykh prostranstvakh”, Funkts. analiz, Sovremennaya matem. Fundament. napr., 32, 2009, 3–161 | MR | Zbl